MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS EX 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The field service engineer (fse) was onsite and found that the fl4 channel was intermittently dropping out while running samples.To resolve the issue the fse replaced the signal conditioner and amplifier (sca) board at the affected location (fl4).The fse ran qc to verify proper operation of the unit.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported unexpected positive (high) results for cd138 on their navios ex flow cytometry instrument.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
NAVIOS EX FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key11897783
Report Number1061932-2021-00070
Device Sequence Number14302918
Product Code OYE
UDI-Device Identifier15099590677466
UDI-Public(01)15099590677466(11)180713
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS EX 10 COLORS/3 LASERS
Device Catalogue NumberB80910
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1